RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 6, Pages 1345–1352 (Mi smj2609)  

On $\{2,3\}$-groups without elements of order 6

D. V. Lytkinaab, V. D. Mazurovca

a Novosibirsk State University, Novosibirsk, Russia
b Siberian State University of Telecommunications and Information Sciences, Novosibirsk, Russia
c Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We study $\{2,3\}$-groups without elements of order 6.

Keywords: periodic group, locally finite group, locally cyclic group, locally quaternion group.

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:6, 1098–1104

Bibliographic databases:

UDC: 512.54
Received: 30.08.2014

Citation: D. V. Lytkina, V. D. Mazurov, “On $\{2,3\}$-groups without elements of order 6”, Sibirsk. Mat. Zh., 55:6 (2014), 1345–1352; Siberian Math. J., 55:6 (2014), 1098–1104

Citation in format AMSBIB
\Bibitem{LytMaz14}
\by D.~V.~Lytkina, V.~D.~Mazurov
\paper On $\{2,3\}$-groups without elements of order~6
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 6
\pages 1345--1352
\mathnet{http://mi.mathnet.ru/smj2609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3330040}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 6
\pages 1098--1104
\crossref{https://doi.org/10.1134/S0037446614060123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346495200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919445650}


Linking options:
  • http://mi.mathnet.ru/eng/smj2609
  • http://mi.mathnet.ru/eng/smj/v55/i6/p1345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:205
    Full text:46
    References:43
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020